Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ok so about 2 months ago i had quite a number of comedones forming on my face. Not pimples just those flesh colored bumps. It was unsightly so went to the doc and he gave me differin. Used it for six weeks and a few of the comedones purged out to become pustules, which healed and became red marks.

Decided to see a derm instead, she said differin will take a long time to see the effects and I need something stronger. She prescribed me retin a 0.025, Clindagel and mino. Have been using retin a and Clindagel for a week or so. Did not take mino coz don't want to be on antibiotics. But I realized that a lot more comedones are forming. Omg. Now my face has red marks from the differin purge and lots more comedones. Argh. I know it might be purging effect again, but just wanna ask for opinions. Is this normal? Will mino help? Any other advise? Kinda regretted starting all of this, my face always so clear! :(

Edited by stargal33

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×